# SDR AALA20110131TUL06

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY LONGERON 1 AT CANT FRAME 1401 IS CRACKED.  ACCOMPLISHED DOUBLER REPAIR AT CANT FRAME 1401 PER AARD 53-10-00-15.
